Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/7214
Title: Exotic smoothness and astrophysics
Authors: Sładkowski, Jan
Keywords: matematyczne i relatywistyczne aspekty kosmologii; względność; grawitacja
Issue Date: 2009
Citation: Acta Physica Polonica B, Vol. 40, no. 11 (2009), s. 3157-3163
Abstract: The problem of possible astrophysical consequences of the existence of exotic differential structures on manifolds is discussed. It is argued that corrections to the curvature of the form of a source like terms should be expected in the Einstein equations if they are written in the “wrong” differentia structure. Examples of topologically trivial spaces on which exotic differential structures act as a source of gravitational force even in the absence of matter are given. Propagation of light in the presence of such phenomena is also discussed. A brief review of exotic smoothness is added for completeness.
URI: http://hdl.handle.net/20.500.12128/7214
ISSN: 0587-4254
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Sladkowski_Exotic_Smoothness_and_astrophysics.pdf527,81 kBAdobe PDFView/Open
Show full item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons